Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On Hardy's inequality in weighted rearrangement invariant spaces and applications II
1983 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 88, no 1, 75-80 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1983. Vol. 88, no 1, 75-80 p.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-14962Local ID: e69198c0-03e1-11de-802a-000ea68e967bOAI: oai:DiVA.org:ltu-14962DiVA: diva2:987935
Note
Uppr├Ąttat; 1983; 20090226 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(1807 kB)